Covid-19 Vaccine side effects
@swtammie78 Fortunately, my doctor wrote a note for me which my work accepted for the time being. I don't intend to get any more shot since many people have had their experiences worsen after the 2nd dose. This website has examples of letters you could possibly write. https://english.nojabforme.info/#legal
- @basic thank you for your response. What is Nac? The cardiologist prescribed me beta blockers Bisoprolol. I'm afraid to take them...
@mina @jaydev55 I am also cautious of taking symptomatic drugs with many side effects at the moment.. NAC is N-Acetylcysteine. It has detox, anti-inflammatory and anti-oxidant properties. https://www.dovepress.com/n-acetylcysteine-as-adjuvant-therapy-for-covid-19--a-perspective-on-th-peer-reviewed-fulltext-article-JIR
Zinc is also anti-inflammatory.
@pfizervictim Hi, I still have blurry vision and less lightheadedness. nearly 4weeks of post pfizer first dose and didnt take the next shot, not ever after my side effects. what are the measures you combat on blurry vision? Seems my right eye is the one thats suffering from a bit of blurry vision. thanks for the tip.
@mina yes I’m exactly the in the same boat with everything you said my cardiologist has said it’s a autonomic nervous dysfunction if that help. They want me to go on beta blockers but my heart rate can go low at night time in the 30s so I’m scared to death to be put on them! Let me know how you get on. My cardiologist said it can get better in many months. But we completely fit the criteria of pots syndrome, let’s just hope that time and our bodies work it out
Hi everyone, young adult female here. I wouldn't say I was super healthy or in very ill health...just average. I had the pfizer vaccine in march because i thought it was the right thing to do and would contribute to a normal future... i was excited to get it for those reasons. I was expecting the side effects we were all warned about, a few days of flu-like symptoms. That would have been perfectly fine.
What I got instead... Day of the shot, about 5 hours later, hit with a bout of vertigo that basically knocked me over. It was like being on a boat in a storm, then it was over quickly. Over the next few months, I had a few more of these vertigo attacks, but they were the least of the problems. I ended up getting constant, low-grade vertigo that never went away. For months. It felt like my eyes were blurry and would not focus together. I always felt like I was spinning. I tripped and fell a few times. I had an increase in eye floaters to the point where I could no longer ignore them. Something still feels off about my vision, almost like a lack of depth perception and difficulty with moving my eyes or seeing peripheral vision. Visual overload sometimes, brain fog from trying to use my eyes and frequently misreading things. I couldn't walk or drive well. I had to change all the settings on my computer so the text is big, and appears as light text on dark background. I can no longer read dark text on light background. I also had tinnitus but it didn't really bother me. I'm more sensitive about visual stuff.
I'm not a hypochondriac...the only time i get worried about health stuff is when it interferes with my ability to live my life, which this definitely did. I was suicidal and worried i might not be able to work or drive any more. Still having some issues at work, but mostly have learned to adjust. Still terrified of driving (which has always been my favorite thing to do). Even scared of walking because of the dizziness or fear of it returning.
So yes...some sort of weird neurological side effect happened as a result of this vaccine. It's pretty clear to me, and it is my body and mind that have been affected so I should know...
I feel very hurt, betrayed, angry.... I was told this was safe and I believed it. I voluntarily did this to myself because I thought the outcome was going to be an end to covid. I honestly feel like I will never trust another vaccine ever again. I have this weird crystal-clear memory of the day that I got it, feeling happy and excited, then the following weeks becoming a nightmare. I just feel so hurt that I was led to believe this was the right thing to do for myself and others, but it turned out like this.
I don't know what to think about vaccines or medicine or anything in general anymore. If this was "safe", how can i believe anything else?
Anyway, on the plus side, 7 months out I would say I'm maybe about 60% better. So 100% should follow eventually...
@jaydev55 N-Acetyl L-Cysteine is a non-essential amino acid used for detoxification.
Soon after mid-July when debilitating symptoms started, I've felt disconnected, a sense of derealisation was accompanied by brain fog as though my brains opted for a self-preservation mechanism that relied on denying the current state. I've experienced a myriad of symptoms, one more baffling than the other; let's say I've suffered through everything mentioned here but vomitting. Roughly a month ago, I've opted to try SSRIs, although I was incipiently against them. I'm definitely not saying that what afflicts me is purely anxiety, but the pills have allowed my mind to ease and to start healing. The regimen of vitamins (B, C, D), fish oil, gingko, probiotics, selenium and zinc, Q10, etc. somewhat aided me, but true progress can be attributed to sertraline. Undoubtedly, the vaccine caused anxiety/panic attacks, because of which I first needed to handle that before I could continue. I'm not back to normal, not fully recovered, however, I have gained some energy and self-confidence.
And yes, like many, I've considered having MS, POTS, Parkinsons, ALS, Crohn's disease, pancreatitis, to name just a few. I still sometimes battle with differential diagnoses, trying to find one immediately-curable condition, yet accepting that vaccine is the culprit and that it may require even more time for me/us to heal, is actually a huge development in its own right.
Be well and take care of yourselves,
Hi i live in New Zealand, and grateful i found this site,
I had my first and only physer vacinne on the 30th April.
Within 2 weeks i felt pins and needles and numbness in my hand and face all on my right side,
I had my vacinne on the left.
It is now 6months later. And my symptoms are worse.
I have inflammation in my mouth, gums lips, i have what feels like and looks like, little lumps inside my lips and lumps that arise in and around my mouth.
My lips are very sore and dry.
My teeth are aching, due to my gums being inflammed.
My right hand is very numb Especially my right thumb. Which feels like it is frozen, and tectile sensitivity. It is causing me massive anxiety. and stress, also i am not sleeping well at all
Please any advice or other people experiencing these side effects for this long, any help. Much appreciated
I am. Really worried. This has gone on for 6 months now
@west1979 Hi! I can relate to your eye issue and headaches. My left eye began to get sore when the same all my other symptoms came on (twitching, tingling etc.). It felt like eye strain behind my left eye which gradually led to both eye feeling strained. This then led to lead headaches just like you’ve described. The headaches also came on gradually and seemed to with emulate from the base of the scull or scalp. It’s now 4 weeks since mine started and the headaches have become progressively worse, but are not debilitating. I've had an eye test and eye scan done with no issues. I've also had all bloods done with no issues. Tingling, twitching and spasms have lessened, but the headache and eyes are annoying.
How are you feeling at the minute?
@gingerjones thank you for letting us know! Any suggestion on treatments or diet for blood vessel inflammation? Yes, we will get through this together for sure! Thank you for your encouragement!
Anyone did test for guillain barre syndrome as well? Not sure what kind of tests are needed for this diagnosis?
Hello everyone how is everyone ? Just checking in really. I’ve tried to not come on here a lot as it can spike my anxiety. But I just wanted to check in. I’m week 4 after my first Pfizer jab, things started gettin slightly better after week 3. Less dizzy more hours of the day are anyway. I was having better mornings and then not so great evenings and vice versa. On week 4 now I’m left with slight dizzy spells but mainly my vision I’m having trouble with as I’m finding it hard to focus and have to adjust my eyes as my left eye seems to go out of focus! I’m taking supplements so will continue with those.
i have noticed that my symptoms are 100% definitely worse when my anxiety is bad so I’m just accepting my anxiety and symptoms now not fighting them. And not to be afraid of them. And I feel this helps my mindset . Xx